The Mathematical Institute, University of Oxford, Eprints Archive

Items where Year is 1990

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: B | D | F | M
Number of items: 6.

B

Burke, M. A. and Maini, P. K. and Murray, J. D. (1990) On the kinetics of suicide substrates. Biophysical Chemistry, 37 (1-3). pp. 81-90.

D

Donnelly, J. D. P. (1990) An exact solution for moving finite elements applied to the viscous Burgers' equation. Technical Report. Unspecified. (Submitted)

F

Flynn, E. V. (1990) The jacobian and formal group of a curve of genus 2 over an arbitrary ground field. Mathematical Proceedings of the Cambridge Philosophical Society, 107 . pp. 425-441. ISSN 0305-0041

Flynn, E. V. (1990) Large rational torsion on abelian varieties. Journal of Number Theory, 36 (3). pp. 257-265. ISSN 0022-314X

M

Maini, P. K. (1990) Superposition of modes in a caricature of a model for morphogenesis. Journal of Mathematical Biology, 28 (3). pp. 307-315.

Myerscough, M. R. and Maini, P. K. and Murray, J. D. and Winters, K. H. (1990) Two dimensional pattern formation in a chemotactic system. In: Dynamics of Complex Interconnected Biological Systems. n/a, n/a (n/a). Birkhauser, Boston, USA, pp. 65-83. ISBN n/a

This list was generated on Mon Sep 22 13:11:05 2014 BST.